May 26, 2006
When does diahrea stop. Someone on trimune 40 at what level will he or stop experiencing diahrea
Response from Dr. Henry
Trimune can but generally doesn't cause long term problems with diarrhea so some other cause (infection, food intolerance) should be considered. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Get Hiv From Genital Contact?
- Can Two Non Hiv-positive People Ever Give Each Other Hiv?
- How Soon Do Hiv Symptoms Appear After Infection?
- Is It Almost Impossible For A Man To Get Hiv From A Woman?
- Cause Of Light Colored Stool With Hep C
- Hep A And B How Much Time Between 2nd And 3rd Shot
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.